34197

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Estimates of the Attraction Domain of Linear Systems under L2-Bounded Control

ISBN/ISSN: 

0005-1179

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 76, No.3

Город: 

  • New York

Издательство: 

  • Pleiades Publishing

Год издания: 

2015

Страницы: 

369-376
Аннотация
Using the linear matrix inequality technique, in this paper we construct a convex estimate of the attraction domain for a linear system with L2-bounded control in the form of linear static state feedback. A robust statement of the problem is also studied, when the control system contains structured matrix uncertainty. The results of numerical simulations are presented.

Библиографическая ссылка: 

Хлебников М.В. Estimates of the Attraction Domain of Linear Systems under L2-Bounded Control // Automation and Remote Control. 2015. Vol. 76, No.3. С. 369-376.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: